# SDR UALA2010080502835

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 43,226 hours, 16,991 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2714
- Condition: Leaking
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FWD GALLEY WATER LEAK ON ELEC BAY SHORTED TR-2.  REPLACED CHILLER AND DRAIN LINE AND TR-2, OP CKD ON DOCK WU G8516H S9476L AND S9477L.
